, Volume 17, Issue 4, pp 953-987

One-Dimensional Nil-Daha and Whittaker Functions I

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This work is devoted to the theory of nil-DAHA for the root system A 1 and its applications to symmetric and nonsymmetric (spinor) global q-Whittaker functions, integrating the q-Toda eigenvalue problem and its Dunkl-type nonsymmetric version.

The global symmetric function can be interpreted as the generating function of the Demazure characters for dominant weights, which describe the algebraic-geometric properties of the corresponding affine Schubert varieties. Its Harish-Chandra-type asymptotic expansion appears directly related to the solution of the q-Toda eigenvalue problem obtained by Givental and Lee in the quantum K-theory of ag varieties. It provides an exact mathematical relation between the corresponding physics A-type and B-type models.

The spinor global functions extend the symmetric ones to the case of all Demazure characters (not only those for dominant weights); the corresponding Gromov−Witten theory is not known. The main result of this work is a complete algebraic theory of these functions in terms of induced modules of the core subalgebra of nil-DAHA. It is the first instance of the DAHA theory of canonical-crystal bases, quite non-trivial even for A 1.

As the first part of the work, this paper is devoted mainly to the analytic aspects of our construction and the beginning of a systematic algebraic theory of nil-DAHA; the second part will be about the induced modules and their applications to the nonsymmetric global Whittaker functions.

Partially supported by NSF grant DMS−1101535.